# SDR ZW0A0202401

- Difficulty date: February 25, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C FOUND LT AFT LAV AT STA 1338 TO 1350, STRINGER 18L TO 17L, LBL 50 TO 56, THE FLOORBEAM FRAME AT FUSELAGE SKIN AREA, WEB HAD CORROSION.  REMOVED CORROSION PER SRM 51-10-3.  REPLACED DAMAGED WEB SECTION PER 51-70-4.  INSTALLED NEW CHORD FITTING.
